# SDR SWAA2021032253444

- Difficulty date: March 5, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 55,578 hours, 37,203 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER TANK SKIN UPPER CHORD AT BS 663 CRACK INDICATION AT LBL45 / ACCOMPLSIHED PRESSURE DECK REPAIR AT STA 663 VERTICAL WEB LOWER ATTACH ANGLE AT LBL 47 I.A.W. E.A. 210060 REV IR AND SWA E.A. 21-157-00548 REV IR
